# SDR SWAA2021110439443

- Difficulty date: October 31, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-800
- Aircraft serial: 41530
- Aircraft time: 17,288 hours, 8,000 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMER EXIT DOOR SIDEWALL LIGHT INOP. OKAY TO CONT PER MEL 33-2-04 SP1B AUTH# 120560 ; LEFT FWD EMER EXIT DOOR SIDEWALL LIGHT INOP / [01] R/R'D L/H FWD O/W SIDEWALL LIGHT PER AMM 33-21-00
